# SDR SWAA2013042415170

- Difficulty date: April 14, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 38,724 hours, 26,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: J060213
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR INTERNAL, NR 2 BEAM CRACKED AT THE AFT END LOWER SURFACE.  REPAIRED BRACKET IAW SRM.
